# SDR MZZA99176

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3 INCH BY 1 INCH AREA CORROSION WAS FOUNDON BS 950 BULKHEAD LOWER TEE CHORD ADJACENT OT KEEL BEAM STRINGER S-29R.  THE CORRODED AREA WAS BLENDED OUT AND REPAIRED PER CONTINENT ECRA NR 5310-3923.  (M)
